# SDR GTIA2021111836127

- Difficulty date: November 17, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 8,779 hours, 3,786 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1,R1,AND L2 DOOR ASSIST BOTTLES FOUND LOW DURING WEEKLY CHK-SVCD L1,R1, AND L2 DOOR ASSIST BOTTLES TO PROPER LVL IAW AMM 52-10-00.
